# SDR EIA990199

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pan
- Condition: Worn
- Location: Nr 1 Pylon
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 1 PYLON FORWARD STRUT CLOSURE PAN LEFT AND RIGHT SKIN WORN.  STRUT CLOSURE PAN REPAIRED PER RS-R-71-90-34116, 8110-3.  (M)
